# SDR QMLA2011022711030

- Difficulty date: February 27, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- Aircraft time: 5,705 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AIRCREW IN CABIN SMELLED RAW FUEL FUMES AND REPORTED IT TO PILOT.   CREWMEMBER IN COPILOT SEAT CONFIRMED THAT HE ALSO SMELLED FUEL.  THE PILOT RETURNED TO BASE AND LANDED UNEVENTFULLY.  UPON RETURNING TO BASE THE FOLLOWING MAINTENANCE ACTIONS WERE PERFORMED: FUSELAGE LEAK CHECK,ENGINE LEAK CHECK, AND POWER ASSURANCE CHECK. ALSO COMPLETED : GROUND-RUN AND FUNCTIONAL FLIGHT CHECK. DISCREPANCY COULD NOT BE REPRODUCED ON GROUND OR IN FLIGHT. ALL WORK DONE IN ACCORDANCE WITH THE FOLLOWING MAINTENANCE MANUAL SECTIONS: MAINTENANCE MANUAL SECTS. 28-22-00, 05-62-00 AND ENGINE MANUAL SECTS. 71-00-00, 73-00-00.  NO PARTS OR COMPONENTS WERE FOUND TO BE THE CAUSE OF THE DISCREPANCY.
